# SDR TRAX200801072

- Difficulty date: August 29, 2008
- Submitted: September 11, 2008
- Operation: Air carrier
- Aircraft: N632AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 338
- Aircraft time: 33,075 hours, 37,090 cycles
- System (JASC): 5240 · Service Doors
- Part: Latch
- Condition: Malfunctioned
- Location: Service Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SVC DOOR LATCH INOP.  FLT 4265 DEL 300 MINS.  PERFORMED FUNCTIONAL TEST OF SERVICE DOOR LATCHING AND LOCKING MECHANISM.  VERIFIED CORRECT OPERATION OF HOLD OPEN HOOK.  NO DEFECTS NOTED IAW ATR 72 JIC 52-42-00 FUT 10000.
